Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hair has become less dense, given Sebowash, Minokem and protein supplement. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
3 months earlier, I had very dense hair(really dense). Then I shifted to Mumbai which is coastal region.
My diet also changed.I used to have pizzas very often and eating only 2 times a day.
within these 3 months, my hair have become very light. Whenever I wash my hair, 30-40 strands fall normally.
I am 23 years old. My bare head is quite visible(which was not earlier).I went to the doctor and she gave me
SEBOWASH,NOVO-PHANE,Minokem-n,Tugain foam and protein supplement. Even after 10 days of these usage,hairfall during bath is not stopping. I have dandruff but I dont know its level whether it is under check or not.
Now I have started to eat 2 apples everyday and 6 boiled eggs everyday(3 in morning and 3 at night.)
My father is 62 but he still has very dense hair. I think it is not genetic.

kindly tell me, if that is gonna work?
Posted Fri, 4 Oct 2013 in Hair Loss
Answered by Dr. Srikanth Reddy 8 hours later
Brief Answer:
other causes for hair loss

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Hair loss can have multiple cause and in your case the common causes can be
Quality of water
Change in the cosmetics
Now the quality of water is different at different places and the hardness differs. You can check the hardness of water by measuring the salt content or the ppi levels. If the water is hard then washing your hair with hard water will result in hair loss.
Dandruff. You stated you have it and dandruff normally increases in humid conditions which are present around mumbai. Washing your hair alternate day and keeping your scalp off oil is very neessary. Triben AD shampoo is a good option to reduce hair loss.
If you changed any cosmetics like shampoo or hair potion or oil try sticking to the old ones.
Stress is a factor which can increase hair loss. Try evaluating your daily life and try to cut down stress in most of the ways you can. Try doing some aerobic exercises or yoga. Eat fresh fruits and keep time for some hobby.
If these aspects also do not work they you should ask your dermatologist to start you on monoxide solution. It's a hormonal product similar to testosterone and will increase the hair density after local application.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor